Dude. Read the label. It wil tell you what to do.
how did it taste?
10 points for best answer
Call poison control. No one on here is a doctor, and you can't trust the ones who really are. Call poison-control, and ask them. They'll be of more knowledgeable use than we will.
That's not much. You may get a buzz. If you weigh over 50lbs, you'll be fine.
NO U WILL NOT DIE!!!
well, i believe 30 ml is the normal dosage for an adult. so i would think not. but what do i know, im just a yahoo answerer. if you are worried call the poison control hotline on the bottle. it might make you really tired.
Call 911 o.o
/cakk the fire department for help Immediately
You won't die call poison control it'll be taken care of everything will be fine now you know fofr next time
You may not die, but I know you wont be awake to finish reading the answers.
Don't freak out. Call poison control and let them know what happened and ask them what to do. Make sure you have someone with you if at all possible. If not, make sure you give your address to poison control in case you get woozy and they need to send help.
No you shouldn't die but you may not sleep. Nyquil and many other over the counter remedies have a built in type of safety system. Nyquil, if you take a little to much acts just the opposite of what you would think and keeps you awake. Some other medicines are set up to get you to throw up. You took a double dose. It shouldn't be a problem. Watch for allergic reactions, hives etc. Rare but it happens. All the info you need is on the label. As many of the other answerers have said, if you are really worried call 911 or poison control. Most of all, relax.
dont worry about it ur just gona get really tired. ive gulped it several times